Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 2

 
   

Some Contributions of Congruence Relations on Lattice of Fuzzy ℓ-ideals

PP: 509-513
doi:10.18576/amis/110220
Author(s)
P. Bharathi, J. Vimala, L. Vijayalakshmi, Arockia Reeta,
Abstract
The main objective of this paper is to introduce the congruence relations on the set of all fuzzy ℓ - ideals of ℓ-group. Let F be the set of all fuzzy ℓ-ideals defined on the lattice ordered group G. We introduce the congruence relations on F and derived some intresting results on the relation between F and its congruence relations. Also we established some important results on congruence relations by using the operations on fuzzy ℓ-ideals.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved